# SDR ASAA2023070344102

- Difficulty date: July 3, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44113
- Aircraft time: 20,230 hours, 6,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ENTRY THRESHOLD FLOOR WEB UPPER SURFACE HAS CORROSION NUMEROUS PLACE AS MARKED. (DOT ATTACH). GROUNDED - YES. REMOVED CORROSION, ORIG THICKNESS .045". REMOVED .016", REMAINING .029" FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-30-15-1A-1. REMOVED DAMAGED WEB, LOCATED, DRILLED & COUNTERSUNK NEW WEB P/N: 143A8122-10 P.O.1064915.2 & INSTALLED IAW B737-900 SRM 51-40-02, SRM 51-40-05 & BAC DWG 143A8330 REV F. TOOL# T8224P CAL DUE: 01-03-2024 REMOVED DOT.
